# SDR ASAA2020040832624

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 29,349 hours, 9,486 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED AND RESTORED ITSELF MANY TIME VTR & MAP DISPLAYED WAS ABLE TO RESTORE. GROUNDED - YES. LEFT FMC SHOWS PGM FAULT ACCOMPLISHED B737-900 FIM 34-61 TASK 807 LEFT FMC OPS CHECK GOOD.
